MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X11; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X11; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.141
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Tissue Damage (2104)
Date of Event 04/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
(b)(4) - the dentist reported that after 5 years and 8 months dental implant was installed in intraoral region 10#, he had to remove it because of its fracture.In addition, the patient presented bone type iv and bone graft was executed.

Brand Name
TITAMAX IMPLANT WITH MOUNT 3.3X11
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7483178
Report Number3008261720-2018-02034
Device Sequence Number1476584
Product Code DZE
UDI-Device Identifier07898237566665
UDI-Public07898237566665
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/03/2018
Report Date (Section F) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date04/23/2017
Device Catalogue Number109.141
Device Lot Number800053360
Other Device ID Number07898237566665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/03/2018
Device Age72 MO
Event Location Other
Date Report to Manufacturer04/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2018
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight78